{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,29]],"date-time":"2026-09-29T21:26:13Z","timestamp":1790717173942,"version":"4.1.0"},"reference-count":20,"publisher":"Wiley","license":[{"start":{"date-parts":[[2023,7,5]],"date-time":"2023-07-05T00:00:00Z","timestamp":1688515200000},"content-version":"unspecified","delay-in-days":0,"URL":"https:\/\/creativecommons.org\/licenses\/by\/4.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Case Reports in Rheumatology"],"published-print":{"date-parts":[[2023,7,5]]},"abstract":"<jats:p>Minocycline, a tetracycline antibiotic, is commonly used to treat rosacea and acne vulgaris. A rare adverse reaction of minocycline use is the development of drug-induced lupus. Fortunately, most patients recover from minocycline-induced lupus (MIL) after the drug is discontinued. However, many patients, after recovering from MIL, may desire further treatment for their acne and may consider doxycycline, a close relative of minocycline. Though no cases of doxycycline-induced lupus have been reported, there is little guidance in the medical literature as to whether doxycycline poses a particular risk to patients who have recovered from MIL. We report the long-term follow-up of a patient who recovered from MIL (the diagnosis satisfying clinical and laboratory criteria) and was treated for 8\u2009years with various forms of doxycycline without any untoward effects, suggesting that, at least in some cases, doxycycline can be used safely following MIL.<\/jats:p>","DOI":"10.1155\/2023\/7353644","type":"journal-article","created":{"date-parts":[[2023,7,6]],"date-time":"2023-07-06T06:20:14Z","timestamp":1688624414000},"page":"1-4","source":"Crossref","is-referenced-by-count":1,"title":["Use of Doxycycline in a Patient following Minocycline-Induced Lupus"],"prefix":"10.1155","volume":"2023","author":[{"ORCID":"https:\/\/orcid.org\/0000-0002-6004-9055","authenticated-orcid":true,"given":"Katherine Quinn","family":"Newman","sequence":"first","affiliation":[{"name":"Department of Medicine, Medical University of South Carolina, Charleston, SC, USA"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"ORCID":"https:\/\/orcid.org\/0009-0005-9029-259X","authenticated-orcid":true,"given":"Charles Guy","family":"Castles","sequence":"additional","affiliation":[{"name":"Medical University of South Carolina, Charleston, SC, USA"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"311","reference":[{"key":"1","doi-asserted-by":"publisher","DOI":"10.1016\/j.autrev.2010.07.005"},{"key":"2","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaut.2014.01.005"},{"key":"3","doi-asserted-by":"publisher","DOI":"10.1016\/j.tox.2004.12.025"},{"key":"4","doi-asserted-by":"publisher","DOI":"10.1001\/archderm.1945.01510210032007"},{"key":"5","doi-asserted-by":"publisher","DOI":"10.1093\/rheumatology\/40.3.329"},{"key":"6","doi-asserted-by":"publisher","DOI":"10.1046\/j.1365-2133.2000.03357.x"},{"key":"7","doi-asserted-by":"publisher","DOI":"10.1517\/14740338.2015.995089"},{"key":"8","doi-asserted-by":"publisher","DOI":"10.3390\/jcm11030704"},{"key":"9","doi-asserted-by":"publisher","DOI":"10.1016\/0140-6736(92)92810-3"},{"key":"10","doi-asserted-by":"publisher","DOI":"10.1093\/rheumatology\/40.3.329"},{"key":"11","doi-asserted-by":"publisher","DOI":"10.1016\/j.clindermatol.2003.12.023"},{"key":"12","doi-asserted-by":"publisher","DOI":"10.1542\/peds.101.5.926"},{"key":"13","doi-asserted-by":"publisher","DOI":"10.1016\/j.jpeds.2008.03.013"},{"key":"14","doi-asserted-by":"publisher","DOI":"10.1016\/s0049-0172(99)80004-3"},{"key":"15","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2133.2007.08056.x"},{"key":"16","doi-asserted-by":"publisher","DOI":"10.1001\/archinte.159.5.493"},{"key":"17","doi-asserted-by":"publisher","DOI":"10.1001\/archderm.1997.03890460044005"},{"issue":"5","key":"18","first-page":"587","article-title":"Minocycline-induced arthritis","volume":"16","author":"S. E. Knights","year":"1998","journal-title":"Clinical & Experimental Rheumatology"},{"key":"19","doi-asserted-by":"publisher","DOI":"10.1001\/archinte.154.14.1633"},{"key":"20","doi-asserted-by":"publisher","DOI":"10.1016\/S0190-9622(99)70288-4"}],"container-title":["Case Reports in Rheumatology"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/downloads.hindawi.com\/journals\/crirh\/2023\/7353644.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/downloads.hindawi.com\/journals\/crirh\/2023\/7353644.xml","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/downloads.hindawi.com\/journals\/crirh\/2023\/7353644.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,7,6]],"date-time":"2023-07-06T06:20:17Z","timestamp":1688624417000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.hindawi.com\/journals\/crirh\/2023\/7353644\/"}},"subtitle":[],"editor":[{"given":"Gregory J.","family":"Tsay","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"editor"}]}],"short-title":[],"issued":{"date-parts":[[2023,7,5]]},"references-count":20,"alternative-id":["7353644","7353644"],"URL":"https:\/\/doi.org\/10.1155\/2023\/7353644","relation":{},"ISSN":["2090-6897","2090-6889"],"issn-type":[{"value":"2090-6897","type":"electronic"},{"value":"2090-6889","type":"print"}],"subject":[],"published":{"date-parts":[[2023,7,5]]}}}